U.S. doctors online nowAsk doctors free
Ireland
A 56-year-old male asked:

I am on 10mg of lexapro (escitalopram) daily.i get nagging headaches.i also take morepa a fish supplement which is good for anxiety.could the fish oils be the cause.

1 doctor answer1 doctor weighed in
Dr. Matthew Kozminski
Neurology 17 years experience
Maybe?: I've had a few patients complain of headache on lexapro (escitalopram). But if you are taking methotrexate, that can be an issue as well.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.